Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Joint pain/ 6mp question


02-02-2013, 10:36 PM   #1
traci0531
 
traci0531's Avatar
 
Join Date: Sep 2012
Location: Belle Chasse, Louisiana

My Support Groups:
Joint pain/ 6mp question

So I've been on 50mg of 6MP for a week and a half now. So far, so good. Had my first lab draw and will find out how things are going on Monday. I don't know if it's really helping yet at this point. I had a good week, so maybe so. I think it takes a while though. I'm also taking Entocort and Prednisone (30mg). I did wake up a 2 this morning with severe knee pain! I've never experienced this before and it has been coming and going all day long. Is this a side effect of 6MP for anyone else? I'm on such a low dose and haven't been taking it very long so it seems odd. I've been on prednisone since December and I'm not tapering my dose right now. Thoughts????
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Joint pain/ 6mp question
Thread Tools


All times are GMT -5. The time now is 01:57 PM.
Copyright 2006-2017 Crohnsforum.com